Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Waht causes red spot that looks like blood on breast?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
I have a red spot that looks like blood on my breast why
Posted Sun, 26 Jan 2014 in Skin Hair and Nails
Answered by Dr. Yogesh D 1 hour later
Brief Answer: A picture would be of much help. Detailed Answer: Hello, Thanks for posting your question. From the limited information provided I gather that you have noticed a red spot on the breast, since you are asking about it, I feel that you have noticed it quite recently or this spot has developed very recently. If the spot has developed recently, it probably could be due to some minor trauma causing a bruise on the skin on the breast, this would clear on its own in a few days, however you will notice some change in color for which you need not worry. If however, you noticed this spot since a few days and it is not changing it's color and if it is associated with any itching, burning or pain or if you notice any whitish pus filled boil in the middle of the red spot, it could mean you are having some kind of skin infection, and this needs to be looked at by a skin doctor or a surgeon. If you could elaborate on the points I have mentioned in my statements above, such as the duration since you first noticed the red spot, any association with pain, swelling, itching, burning or pus point, and any changes that you have notice in the spot will help me get a better idea as to what might be going on. A picture of the affected area in good, non reflective lighting and in good focus will be even better. Awaiting for further information from you so that I can help you better. Wishing you good health. Warm regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor